# SDR FDEA200902240682

- Difficulty date: February 24, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 707500071T6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOORBEAM BS 640 TO 680, RBL 2.9 HAS CORROSION AROUND THREE ANCHOR NUT HOLES.  CORROSION FOUND EXCEEDED B757 SRM 53-00-53 REV 95 DAMAGE LIMITS.  CHANNEL REPLACED IAW B757 SRM 51-70-11 REV 95.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
